Translator Disclaimer
December 1995 On the existence of saturated and nearly saturated asymmetrical orthogonal arrays
Rahul Mukerjee, C. F. Jeff Wu
Ann. Statist. 23(6): 2102-2115 (December 1995). DOI: 10.1214/aos/1034713649


We develop a combinatorial condition necessary for the existence of a saturated asymmetrical orthogonal array of strength 2. This condition limits the choice of integral solutions to the system of equations in the Bose-Bush approach and can thus strengthen considerably the Bose-Bush approach as applied to a symmetrical part of such an array. As a consequence, several nonexistence results follow for saturated and nearly saturated orthogonal arrays of strength 2. One of these leads to a partial settlement of an issue left open in a paper by Wu, Zhang and Wang. Nonexistence of a class of saturated asymmetrical orthogonal arrays of strength 4 is briefly discussed.


Download Citation

Rahul Mukerjee. C. F. Jeff Wu. "On the existence of saturated and nearly saturated asymmetrical orthogonal arrays." Ann. Statist. 23 (6) 2102 - 2115, December 1995.


Published: December 1995
First available in Project Euclid: 15 October 2002

zbMATH: 0897.62083
MathSciNet: MR1389867
Digital Object Identifier: 10.1214/aos/1034713649

Primary: 05B15, 62K15

Rights: Copyright © 1995 Institute of Mathematical Statistics


Vol.23 • No. 6 • December 1995
Back to Top